# SDR YENA2025070800687

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LEADING EDGE UPPER SURFACE LOC. BTW RIB1 TO RIB 2 ON LH WING; ACCOMPLISHED REPAIR OF CORROSION DAMAGE ON THE LH WING TOP SKIN PANEL UPPER SURFACE AT LEVEL OF RIB 1-2 AND STRG 4 IAW AEROMAN EA 57-0048-25 REV 0 (COVER PLUS P-1 -2) AND AIRBUS RDAF 81599749/003/2025 REV A AND EC NO. A25-608-01
